EditorialOpen accessPhrase in the titleOn Matrix Representation of Bernstein Polynomials for Triple SequencesArulmani Indumathi, Ayhan Esi, Nagarajan SubramanianJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Aug 2020 · 6,356 accessesView PDFCite
3 articles for “Bernstein Polynomials”
Set a search alertResearch ArticleOpen accessPhrase in the titleA Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed ConditionsMiloud Moussai, Lakhdar ChiterJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 27 Feb 2017 · 7,142 accessesView PDFCite
EditorialOpen accessIn the abstractFuzzy Bernstein-Stancu Operator of Rough I-Core of Triple SequencesAyhan Esi, Nagarajan Subramanian, M. Kemal OzdemirJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 17 Dec 2019 · 6,555 accessesView PDFCite